# SDR HALA2022110200282

- Difficulty date: November 1, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 11,149 hours, 2,534 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS-DURING ENGINE START ECAM "ENG 2 FADEC SYS FAULT" RESET IN ACCORDANCE WITH HAL MX ENG 2 FADEC REMAINED. TWO ENGINE STARTS ATTEMPTED PER MOC DURING TAXI ENG 1 STALL FOLLOWED BY ENG 1 FAIL. ACTIONED ECAM AND TAXIED TO GATE. PER TSM 73-21-00-810-878-A  REMOVED AND REPLACED ENG #2 EEC PER AMM 73-21-400-801-A. OPS CHECK GOOD. PERFORMED ENGINE RUN NO FAULTS NOTED. OK TO CONTINUE
